# SDR UALA2009122203961

- Difficulty date: December 19, 2009
- Submitted: December 23, 2009
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 54,658 hours, 8,037 cycles
- Engine: Pwa PW40903
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge
- Condition: Damaged
- Location: Seat 34 Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FOR 02 MASKS AT SEATS 34 CDEFG HAS BROKEN HINGES.   DOOR IS SECURED CLOSED.  NEED TO REPLACE BOX ASSY.  REPLACED BOX ASSY AND PERFORMED DROP TEST.  OP CHKS GOOD.
